# SDR 07FDEA01608

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, REAR SPAR UPPER CAP SURFACE AT ABOUT STA XORS 1046 FOUND WITH   CORROSION.  [SUP 05-14-07]  REPAIRED AS   PER FEDEX   EA 1-5710-109868,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
